MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 50 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 50 MM
Model Number 1322.09.500
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed due to rotator cuff pathology following an smr total shoulder arthoplasty.According to the available information, inter-operatively the tt peg on the glenoid side was solid and the surgeon was able to convert to a revision tt baseplate to accommodate a glenosphere.On evaluation of the uncemented stem in situ, the surgeon detected slight movement of the implant and was concerned about stability.The uncemented stem (smr cementless finned stem ø24, code 1304.15.240, lot 1201838 ster.(b)(4)) was then removed and a cemented stem was implanted.The previous surgery took place on (b)(6) 2021.This event occurred in canada.
 
Additional Manufacturer Narrative
By the check of the device history records of the smr humeral head ø50 mm, code 1322.09.500, lot 1806259, ster.(b)(4), no pre-existing anomalies were detected.As stem loosening was mentioned by the complaint source, the device history records of the smr cementless finned stem ø24, code 1304.15.240, lot 1201838 ster.(b)(4) were also checked and no pre-existing anomalies were detected.A final report will be submitted following the investigations.
 
Event or Problem Description
Revision surgery performed due to rotator cuff pathology following an smr total shoulder arthroplasty.According to the available information, inter-operatively the tt peg on the glenoid side was solid and the surgeon was able to convert to a revision tt baseplate to accommodate a glenosphere.On evaluation of the uncemented stem in situ, the surgeon detected slight movement of the implant and was concerned about stability.The uncemented stem (smr cementless finned stem ø24, code 1304.15.240, lot 1201838 ster.(b)(6) was then removed and a cemented stem was implanted.The previous surgery took place on (b)(6)2021.This event occurred in canada.
 
Additional Manufacturer Narrative
By the check of the device history records of the smr humeral head ø50 mm, code 1322.09.500, lot 1806259, ster.(b)(6), no pre-existing anomalies were detected.As stem loosening was mentioned by the complaint source, the device history records of the smr cementless finned stem ø24, code 1304.15.240, lot 1201838 ster.(b)(6) were also checked and no pre-existing anomalies were detected.This is the first and only complaint received for the involved lots (lot: 1806259 and lot: 1201838).The complaint source provided several radiographs (pre- and post-operative), which were submitted to a medical expert for evaluation.The expert provided the following comment: "the case is a clear case of normal rotator cuff rc degeneration over time, although the time frame might be a bit short, but still in the normal range.Conversion of atsa to rtsa is the most common cause these days for revision.The fact, that the peg remained stable is very good.The radiographs before revision show a very low sitting glenoid component, as would be normal for a rtsa.This may be considered to be a surgical issue and may have contributed to early failure due to overload of the rc due to poor centering.There is no sign for implant related failure.It is a mix of a surgical issue and otherwise a fateful course of events." in conclusion, based on the available information, a definitive root cause cannot be determined.However, considering that: · the review of the dhrs for the involved lot numbers did not highlight any pre-existing anomalies; · this is the first complaint received for the involved lot numbers; · the medical expert evaluation, which attributes the event to a surgical issue and an unfavorable course of events; we conclude that the event is not product-related pms data according to our pms data the revision rate of smr humeral head (family code: 1322.09.Xxx) due to cuff failure is nearly 0.46%.According to our pms data the revision rate of smr cementless finned stem (family code: 1304.15.1xx) due to loosening is nearly (b)(4).No corrective action is needed following this complaint.The company will continue monitoring the market to promptly detect any further similar event.This is a final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - HUMERAL HEAD DIA. 50 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23510710
Report Number3008021110-2025-00144
Device Sequence Number9704583
Product Code KWT
UDI-Device Identifier08033390274272
UDI-Public08033390274272
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.500
Device Catalogue Number1322.09.500
Device Lot Number1806259
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown